# SDR AALA202212128968

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 82,317 hours, 10,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT AT EXTERIOR R2 DOOR INOPERATIVE. RELAMPED EMERGENCY EXIT LIGHT AT EXTERIOR R2 DOOR PER AMM 33-51-04.
